# SDR ASAA201805144587

- Difficulty date: May 11, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 38,578 hours, 11,748 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED ON RECALL. EXTINGUISHED WHEN MASTER CAUTION PRESSED.  ACFT GROUNDED. NO HISTORY.  PERFORMED FIM 21-62 TASK 801, LEFT CONTROLLER LAST LEG SHOWED RAM AIR ACTUATOR FAULT. NO EXISTING FAULTS, FAULT RESET. OK FOR SERVICE.
